# SDR GTIA2023072137348

- Difficulty date: July 18, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N678NK
- Make and model: Airbus A321-231
- Aircraft serial: 7857
- Aircraft time: 19,608 hours, 8,673 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 24181
- Condition: Inoperative
- Location: Zone 900
- Part time: 7,416 hours, 3,409 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE INOP-R/R MEGAPHONE OPS CHECK OK IAW CMM 25-60-01
